# SDR VTZA98218

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 330000103
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RDU/IAD - FLT 6358 - DURING CRUISE AT 1,300 HOURS ON 6-10-98, MADE A SCHEUDLED LANDING WITH ONE DISCREPANCY WHICH WAS NR 2 ENGINE FIRE BOTTLE INADVERTENLY ACTIVATED IN-FLIGHT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 FIRE BOTTLE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
